# SDR FDEA201405191081

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,966 hours, 13,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE SKIN FWD OF OTBD SIDE OF SLAT DRIVE MECHANISM PANEL FOUND TO BE CRACKED.  CRACK FOUND WHILE ACCOMPLISHING FEA 1-5710-F03081 48.  CONFIRMED CRACK DURING HFEC INSPECTION IAW NDTSPM PT 6.  CRACK EXTENDS FROM CORNER OF CUT OUT TO 1/4 INCH PAST FASTENER.   TRIMMED OUT CRACK IAW SRM  57-40-02 FIG 202  REPAIR 7.  COMPLY WITH HFEC OF CUT OUT AREA IAW NDTSPM PART 6,  06-00-06. NO INDICATIONS NOTED.  FABRICATED DOUBLER & FILLER, TREATED & PRIMED PARTS IAW SRM 57-40-02 FIG 202 REPAIR 7.
